Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 5

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 5 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 5 (1912)
Bull. Amer. Math. Soc. 18 (1912)
More Information
Full-text PDF     Request Permissions
The eighteenth annual meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 18 (1912), 213-231
More Information
Full-text PDF     Request Permissions
The fifth regular meeting of the Southwestern Section
O. D. Kellogg.
Bull. Amer. Math. Soc. 18 (1912), 232-236
More Information
Full-text PDF     Request Permissions
Series of Laplace’s functions
B. H. Camp.
Bull. Amer. Math. Soc. 18 (1912), 236-243
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559196
On a new mixed problem of the partial differential equation of telegraphy
Arthur Gordon Webster.
Bull. Amer. Math. Soc. 18 (1912), 244-253
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559197
Notes
Bull. Amer. Math. Soc. 18 (1912), 258-262
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1912), 263-268
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Bibliography of Non-Euclidean Geometry including the Theory of Parallels, the Foundations of Geometry, and Space of $n$ Dimensions, by Duncan M. Y. Sommerville.
Reviewer: R. C. Archibald
Bull. Amer. Math. Soc. 18 (1912), 254-258
Review information
Full-text PDF